Title of article
Transcendental values of the digamma function Original Research Article
Author/Authors
M. Ram Murty، نويسنده , , N. Saradha، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2007
Pages
21
From page
298
To page
318
Abstract
Let ψ(x) denote the digamma function, that is, the logarithmic derivative of Eulerʹs Γ-function. Let q be a positive integer greater than 1 and γ denote Eulerʹs constant. We show that all the numbersimage are transcendental. We also prove that at most one of the numbersimage is algebraic.
Keywords
Digamma function , Euler’s constant , Transcendence , Hurwitz zeta function
Journal title
Journal of Number Theory
Serial Year
2007
Journal title
Journal of Number Theory
Record number
716017
Link To Document